# SDR DALA2018070604393

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 4,723 hours, 1,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE/ GIRT BAR NEEDS ATTENTION FOR REQUIREMENT TO STOW GIRT BAR IN DOOR. READJUSTED GIRT BAR. OPS NML. OK FOR SERVICE.
